Header menu link for other important links
On a Class of Analytic Functions Related to Close-to-Convex Functions
Published in Badih/Ghusayni, Ed. & Pub.
Volume: 16
Issue: 1
Pages: 199 - 212
Making use of a q-differential operator, we introduce a new subclass of close-to-convex and derive various coefficient estimates for the class defined in the unit disc. Moreover, we investigate various properties like the inclusion relationship, distortion and radius of convexity. Furthermore, we apply our results highlighting the relevant connections with various other known results. © 2021. All Rights Reserved.
About the journal
JournalInternational Journal of Mathematics and Computer Science
PublisherBadih/Ghusayni, Ed. & Pub.